MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL AMT NECK SEG 125D STD; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY FRANCE SAS - 3003895575 CORAIL AMT NECK SEG 125D STD; HIP INSTRUMENTS : FEMORAL TRIALS
Catalog Number L94003
Medical Device Problem Code Metal Shedding Debris (1804)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
We examined our loan sets (6) and found many had this debris.(b)(4).Six sets.We examined our loan sets (6) and found many had this debris, these have all been cleaned and remain in circulation.They are now inspected when they return to our facility, and none have been found to have further debris build up.
 
Additional Manufacturer Narrative
(b)(4).The complaint was deemed as justified.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL AMT NECK SEG 125D STD
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key7487920
Report Number1818910-2018-58927
Device Sequence Number16425252
Product Code LXH
UDI-Device Identifier10603295325147
UDI-Public10603295325147
Combination Product (Y/N)N
PMA/510(K) Number
K142004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL94003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2018
Initial Date Received by Manufacturer 04/11/2018
Supplement Date Received by Manufacturer05/24/2018
10/08/2018
Initial Report FDA Received Date05/04/2018
Supplement Report FDA Received Date05/25/2018
10/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1